# SDR ASOA96049

- Difficulty date: November 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N265AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120170
- System (JASC): 7931 · Engine Oil Pressure
- Part: Connector
- Condition: Dirty
- Location: Lt Engine
- Part time: 16,462 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

UPON DEPARTURE CSG/ATL - RECEIVED RED MAP LIGHT 'OIL', AWU 'OIL', AND NOTED OIL PRESSURE GAUGE FLUCTUATING,  THE WARNINGS SELF-EXTINGUISHED THEN RECURRED TWO MORE TIMES.  THE CREW PROCEEDED WITH THE CLIMB-OUT AND NOTIFIED THE TOWER OF THE NEED TO RETURN.  THE WARNINGS EXTINGUISHED WITH THE ENGINE POWER BELOW 100 PERCENT AND THE CREW ELECTED TO KEEP THE ENGINE RUNNING.  LANDING WAS MADE SAFELY AND WITHOUT INCIDENT.  LOCAL MECHANIC ADDED 1 QUART OF OIL TO THE LEFT ENGINE AND CLEANED THE CANNON PLUG AT THE TRANSDUCER.  PERFORMED GROUND RUN-UP, NO LEAKS NOTED.  ATL MTC INSPECTED OIL PRESSURE TRANSMITTER AND GROUND RAN THE ENGINE.  OPERATIONAL AND LEAK CHECKS WERE GOOD, AIRCRAFT RELEASED FOR SERVICE.  (X)
